# SDR YENA20150830402

- Difficulty date: August 30, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 46,929 hours, 16,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 759421
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,590 hours, 3,369 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, AFT EMERGENCY LIGHTS FAILED TEST, R & R AFT POWER SUPPLY  AND BATTERY IAW AMM 33-51-38.  OPS CHECKED GOOD.
